# SDR USAA990311

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 65C27257
- Condition: Cracked
- Location: Pax Doorway
- Part time: 52,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING HFEC CHECK INSPECTION, FOUND A .25 INCH CRACK IN MED REPAIR DOUBLER AFT LOWER CORNER OF MAIN ENTRY DOOR CUTOUT.  INSTALLED NEW DOUBLER PER EO 5391G694 AND DRAWING 65C27257.  (M)
